Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Medication for dark spots on the legs

hello doctor i have marks on my legs since last 4 to 5 years because of scratching . They are dark spots clearly visible, my doctor suggested me to use halotop to get rid of those marks and to my surprise it is working great..infact i can see difference every week. But i researched on internet and i found that it is a steroid so should i stop using it permanently or use it sometimes because it is very effective.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
If your marks are fading you can use halotop until the marks on your leg disappear then you can use it on alternate days and slowly increase the duration between use.Steroids should not be stopped can slowly stop halotop and use it if the lesions reappear
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor